| Catalog Number |
Z497G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device me5297 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown plastic surgery on (b)(6) 2019 and suture was used.During the procedure, the suture was broken during use.There were no adverse consequences to the patient.